# SDR SWIA201128778

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 26,964 hours, 23,167 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT REVERSER UNLOCKED IN FLIGHT AIRCRAFT DID NOT SHAKE OR VIBRATE.  (FLT 6345)  RE-RIGGED STOW SWITCH.
